Interval and band estimation for curves with jumps

Gijbels, Irène, Hall, Peter, Kneip, Aloïs . Journal of Applied Probability 2004. 41A :65-79

Locate this article in:

Bibtex

@article{CIS-210616,
  Author = {Gijbels, Irène and Hall, Peter and Kneip, Aloïs},
  Title = {Interval and band estimation for curves with jumps},
  Journal = {Journal of Applied Probability},
  Volume = {41A},
  Year = {2004},
  Pages = {65--79},
  Keywords = {Confidence interval, Bandwidth, Change point, Bootstrap, Nonparametric regression, Kernel methods, Curve estimation, discontinuity, 62G09 (MSC2000), 62G15 (MSC2000)}
}

Similar articles